Voltarol Painzee 1.16% Emulgel 100G
- Back and Muscle Pain Relief 1.16% Gel
- Diclofenac diethylammonium
- What It Does
- Voltarol Back and Muscle Pain Relief 1.16% Gel helps relieve pain and reduce inflammation and swelling.
- Relieves pain
- Reduces inflammation
- Cools skin
- Pack size: 100g
Active ingredients: Diclofenac Diethylammonium 1.16% w/w, Also contains: Diethylamine, Carbomers, Cetomacrogol, Cocoyl Caprylocaprate, Isopropyl Alcohol, Liquid Parrafin, Perfume Creme 45 (containing Benzyl Benzoate), Propylene Glycol, Purified Water
Do not store above 30°C.
Preparation and Usage
- How to Use
- 1. Read the package leaflet before use.
- 2. Use an amount the size of a one penny or two penny piece, rub gently and apply 3-4 times daily to the affected area.
- 3. Massage into the skin over the affected site.
- 4. Wash hands after use (unless they are the site being treated). Adults and children aged 14 and over: Do not use for more than 7 days, unless longer treatment is recommended by a doctor. If symptoms persist for longer than 7 days, consult your doctor.
Name and address
- GlaxoSmithKline (UK) Trading Limited,
- TW8 9GS,
- GlaxoSmithKline Consumer Healthcare (UK) Trading Limited,
- TW8 9GS,
- 0800 783 8881
Lower age limit
Advisory Years : 14
DO NOT USE Do not use if you are allergic to diclofenac or aspirin or other NSAIDs, or have ever had an allergic reaction to these ingredients, or you have ever had an asthma attack, wheezing, hives or runny nose after taking these ingredients. Do not use if taking diclofenac or other NSAIDs such as aspirin or ibuprofen. Do not use on children under 14 years of age. Consult your doctor or pharmacist before using, if you have a stomach or duodenal ulcer, or are pregnant or breast-feeding. Remember: Do not apply to cuts, wounds, sunburned skin or other area where the skin is abnormal, or near the eyes or nose. Do not cover with a bandage or plaster. Do not use if the seal is broken. Keep out of the sight and reach of children. USE THIS MEDICINE ONLY ON YOUR SKIN.
100 Grams ℮
Using Product Information
While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.
If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.
Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.
This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.
Tesco © Copyright 2019